Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Power Series Approach to Some Inequalities

Cristinel Mortici
The American Mathematical Monthly
Vol. 119, No. 2 (February 2012), pp. 147-151
DOI: 10.4169/amer.math.monthly.119.02.147
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.02.147
Page Count: 5
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
References
A Power Series Approach to Some Inequalities
Preview not available

Abstract

Abstract The aim of this note is to introduce a new technique for proving and discovering some inequalities.

Page Thumbnails